Common fixed-point theorems of Caristi-type mappings by using its absolute derivative

Muslikh M., Kiliçman A., bt Sapar S. H., bt Bachok N.

Applied Mathematics and Information Sciences, vol.13, no.1, pp.17-24, 2019 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.18576/amis/130103
  • Journal Name: Applied Mathematics and Information Sciences
  • Journal Indexes: Scopus
  • Page Numbers: pp.17-24
  • Keywords: Absolute derivative, Caristi-type mapping, Common fixed point, Set-valued
  • Istanbul Gelisim University Affiliated: No


© 2019 NSP Natural Sciences Publishing Cor.In this article, we introduce common fixed-point theorems of Caristi-type mappings by using the absolute derivative of the mapping as a generator of its Caristi-type maps. The common fixed-point theorem that we obtain covers the single-valued and set-valued mappings. Some of the examples are given to support usability of our result.